dcsimg
Article: On the genera Orbulina and Globigerina of D'Orbigny
FAQ

Title

On the genera Orbulina and Globigerina of D'Orbigny

By

Pourtalès, L. F. de (Louis Francois de), 1824-1880

Type

Article

Date of Publication

1858

Original Publication

The Annals and magazine of natural history; zoology, botany, and geology

Volume

2

Series / Issue

Series: 3

Pages

235--236

Contributed by

BioStor

Published by

London Taylor and Francis, Ltd

Identifiers

BioStor: https://biostor.org/reference/89059

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

 

Download MODS